# SDR CA080822010

- Difficulty date: July 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 815 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 25766304
- Condition: Inoperative
- Location: Engine
- Part time: 1,996 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS RUNNING TOO RICH, TROUBLESHOOTING REVEALED COULD NOT ADJUST FUEL INJECTOR SERVO, REPLACED FCU.
